Ramdev medicines for thyroid

ramdev_fan, 13 February 2010 13:20  this question feed

What are the Ramdev medicines for thyroid ?

More: Ayurvedic medicines for thyroid, Ramdev, Thyroid
Ask Question? | Related Questions

Ayurvedic Medicine

In Hypothyroid weight increases very fast, it is also due to slow metabolism. So first thing is to raise your metabolism by doing exercise and having fiber rich diet like salad and fruit. Once your metabolism is in right order then your weight will start reducing. Metabolism reduces 5% every decade in human life. Eating less or dieting can also result in slow metabolism. It some one do weight training gain muscles then weight can be reduced very fast, because muscles burn 7 times more calories then any other part of body.

posted by YogaGuru on 16 April 2012

Replies


श्रीमान जी ,मै राहुल दीक्षित पतंजली का मिनी स्टोर खोलना चाहता हूँ अत:आप मुझे सही सही जानकारी दें धन्यवाद राहुल दीक्षित पता -गाँव + पोस्ट उसायनी जिला फिरोजाबाद उत्तर प्रदेश पिन 283103 PHONE NO -05612-276171,96######36

posted by rahuldixit500 on 24 July 2016

Hello

This is Swati Kale,I m 36 yrs old, unmarried, suffering from hypothyroid, so gain weight, puffiness etc, feel depressed, want to start you medicine, wanna know.. which all medicines do i start from patanjali ... to loose weight

posted by swa25kale on 11 October 2013

hi sir iam over weight.i am tacking everyday divya medhur vatti but cant help. i do my dite everydayand exercise.so please help me.what can do.thank you.

posted by surinder173 on 20 April 2013

sir mere pet me sujan rahta hai bhari2 sa mehsus hota hai or pure body me sujan rahta hai .hamesha lazynees feel hota.bhukh bhi kam lagta hai.bechaini rahti hai.mene thiroid test karwaya.or usme positive result aya.sir iska upchar bataye.ki is bimari ko puri tarah thik kiya ja sake.

posted by pinkyvyom on 20 March 2013

sir i have pcos from 6 yrs, and 4 months back i was diagonised by hypothyroid , my tsh levels were 9.20, whereas my t3 is 2.92 ,and t4 is 1.27 i'm really very scared i'm over weight, always 70-80, i try to loose weight but my efforts are waste ,now i do yoga but because of my heavy body, i can only do warm up and few pranayams that to thrice a week because my body pains after doing excersice and i also find difficulty in breathing i dnt have kids, i'm trying to conceive from 2 yrs now ...plz guide me sir....thank u very much .....

posted by megha.megan1 on 26 January 2013

my T3 and T4 are normal..but my TSH is 30..so what should i do? plz give me proper guidance and diet chart so that TSH level get normal again

posted by roy.tulika60 on 12 November 2012

Sir,I am suffring hypo thyroidiasm from last 20 years TSH level is high so i am suffring so many problems, most important is that my stomach is feeling empitiness so my west is always losse feeling,always gas in stomach ,loss my cocentration,sir I am ussing homeopathic medicine,can I take ayruvedic medicinene along with homeopathic medicine.

posted by manishvimal.vimal on 20 July 2012

Please help me to lower my TSH level very tensed

posted by rodrigues_jessica on 20 May 2012

sir my brothers tsh is high please recomand the proper treatment for it & is this problem sloved for ever his age is 29 & wght is 110 he has got hair fall problem also

posted by sumeetsdass on 15 April 2012

sir i've got thyroid problem my TSH is high.i've been suffering from this disease since 4-5 years.my hair is falling and my weight is gaining. i'm taking traid 10 for cure.should i take this pill for all my life? plz help me sir.what should i do for loss my weight and stop hairfall?

posted by indra2012np on 10 April 2012

t3'value 1'13 ng/ml' t4'value 6'8 microgram tsh' velue 0'45 uiu/mi remarks test done by chemilumimences centue cp [bayer]

posted by rekha panchasara on 23 March 2012

sir i have thyroid problam my tsh is very high pls tell me how teart this problam.

posted by shaileshparmar930 on 6 March 2012

Hello Sir,can you suggest me some ayurvedic remedy for hypothyroidism I am suffering it from 5 years. my levels are TSH=12.3, and T3 & T4 in normal range but towards lower side.My Hb remains always low. It’s 8.2 I am taking eltroxin 100 mcg And now I started kanchnaar guggulu two times a day. Can I take ayurvedic meds along with Eltroxin.

Thankfully Shail

posted by shailja.negi on 3 February 2012

what is hypothyroidism

posted by Guest on 14 September 2011

hypothyroid psorise rheomato artherits

posted by krishan saini on 13 August 2011

TSH or thyroid stimulating hormone is responsible for maintain thyroid hormone level in body. If you have higher level of thyroid stimulating hormones then it means that thyroid hormones T3 and T4 are below their normal levels. You are suffering from hypothyroidism. It results in bradycardia or very low heart beat, weight gain, low BMR, constipation, weakness and lethargic nature, brittle nails, brittle hairs and puffiness in body, specially face. Person may even go in to depression. We recommend yu to start with DIVYA KANCHANAR GUGGULU for complete cure of thyroid problem. This is special ayurvedic medicine for the treatment of thyroid related problems. This medicine helps in maintain TSH, T3 and T4 in normal limits to Normalize BMR and various body functions. A regular course of these medicines maintain normal body weight, heartbeat, BMR and cures all signs and symptoms of thyroid problem. We recommend you to make a regular course of this safe natural medicine and practice pranayams for best results.

posted by Swami ramdev on 13 February 2010

Post a Question Or Reply




Related Questions


Thyroid and irregular periods

asked by chini on 27 July 2012
i am unmarried and 22 years old. i am having thyroid problem and irregular periods problem. i am... Read More

Thyroid

asked by manisha sharma on 25 August 2011
Hello sir, I'm hvimg tyriod from last one year all those weight gain ,etc r my problem last... Read More

Thyroid ( hypothyroidism )

asked by jaskiran kaur on 23 July 2015
Hi sir! I am 33yrs , weight 73, height5"3 married n blessed with 7 months baby . During my... Read More

Thyroid problem

asked by avianu on 29 June 2016
hello...my name anupama.my mother suffering thyroide since 4 years her age 52.also last year she... Read More


Latest replies | Popular questions popular questions | Contact us

Disclaimer - Information on this website is for informational purpose only and not meant to substitute for the advice provided by your own physician or other medical professional. We assume no liability and expressly disclaims any responsibility for individuals health condition.